# SDR SWAA013099

- Difficulty date: November 13, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 11,820 hours, 7,317 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22804
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, SI 11157-53 FOUND AFT PRESSURE BULKHEAD OIL CANNED BETWEEN STR 5L & 11L AND BETWEEN STR 9R & 11R.  REPAIRED BULKHEAD PER SWA RA.
